IJPAM: Volume 102, No. 1 (2015)
RANDOM MAPS OF PIECEWISE EXPANDING MAPS
SATISFYING SUMMABLE OSCILLATION CONDITION
Department of Mathematics and Statistics
University of Prince Edward Island
550 University Ave, Charlottetown, PE, C1A 4P3, CANADA
Abstract. We prove a Rychlik's type theorem for random maps where each of the component maps is piecewise , piecewise expanding and satisfies summabale oscillation condition.
We prove the existence of absolutely continuous invariant measures for random maps. Our results are generalizations of results of Góra, Li and Boyarsky in  of single piecewise expanding maps to results of random maps. We present an example for the stability of absolutely continuous invariant measures.
Received: January 14, 2015
AMS Subject Classification: 37A99
Key Words and Phrases: random maps, absolutely continuous invariant measure, harmonic average of slopes, summable oscillation condition, Rychlik's theorem
Download paper from here.
DOI: 10.12732/ijpam.v102i1.10 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 105 - 116
MAPS SATISFYING SUMMABLE OSCILLATION CONDITION%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.